• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Feeling Uncomfortable...

Hello all,

I'm a few weeks in to methotrexate for a second time. I took myself off them the first time as I started to get tense in the left hand side of my head, shoulder, and down the left handside of my body. I agreed to start them again on a lower dose and with daily folic acid but I've started getting simalar side effects again.

Has anyone had or heard of similar side effects from methotrexate? Any possible solutions?

I'm still on 5mg of Prednisolone and the aim is to come off it while I'm on the methotrexate but I can't see it happening unless I can get more comfortable on it.

Any help or suggestions are greatly appreciated.
 

theOcean

Moderator
I'm sorry you haven't been answered on this already! I just moved your thread to the Methotrexate section in the hopes more people can answer you. :)
 
I'm sorry you haven't been answered on this already! I just moved your thread to the Methotrexate section in the hopes more people can answer you. :)
I did the same on a previous thread and had some valuable replies. thanks for your concern theOcean :hug:
 
Top